# SDR DALA2023041102838

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 75,015 hours, 29,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 DURING TURN AROUND CK, FOUND FWD SECTION EMER LIGHTS ARE ON. CORRECTIVE ACTION: DISCONNECTED AND RE-SECURED CANNON PLUG AT POWER SUPPLY. CHECKED OP PER AMM 33-51 AND OK. (9352544)
